# SDR WX0A2025063032478

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- Aircraft time: 56,309 hours, 35,088 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) ALL F/A'S COMPLAINED OF DIRTY SOCK SMELL DURING CRUISE AND ALSO DURING TAKEOFF AND LANDING. THE SMELL WAS REPORTED AS THE WORST DURING T/O AND LANDING / (RESOLVED ON W/O: 525105 TASKCARD: NR-00001) C/W A32X-21-000-002 NO LEAKAGE OR ODOR PRESENT  AT THIS TIME. (RESOLVED ON W/O: 525497 TASKCARD: NR-00001 ) C/W A32X-21-000-003.
